Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Lumps around testicles, leaking pus, causing pain. Similar lumps in armpit which disappears. Possible cause?

I have developed lumps around (but not actually on) my testicles, basically groinal inside leg area, that will leak pus/blood and cause some pain. I have in the past had a pilinoidal sinus on my coccix and these are similar, I get similar lumps in my armpits etc and usually they disappear within a few days or weeks by themselves but around my groinal area (inside leg tendon , etc. but not actually on my genitals) they appear to be getting worse for weeks. Obviously this needs medical attention but to my knowledge it does not appear to be a Cancer risk or an STD , is there any more obvious cause?
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  247
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Oncologist, Surgical 's  Response
Dear Sir,

Sorry to hear about your problem. The condition which you are describing is known as hidradenitis suppurativa. It is a chronic infection of the hair glands and it usually involves the groin & underarms. First of all it is not a malignant condition and nor is it a STD. Some people are just predisposed to developing this condition. You should consult a surgeon, who will do some tests to confirm this condition and put you on antibiotics whenever you have a flare up.
In some situations, the entire lesion can also be removed surgically.

Hope you get well soon.

Rohan Khandelwal
Surgical Oncologist
Answered: Sun, 17 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor